Icky

Is the only word I think of for how I feel today. As I stand in my moms back yard trying to stay under the tiny roof there is, smoking a cig even outside is icky. I went to my doctors yesterday, had a long talk about my meds. I came clean and told him how I haven’t been taking my Saphris (schizophrenic meds) because it makes me sick and I can’t enjoy things while on it. 

He agreed its time to start the shots of schizophrenic medication. So once a month I’ll be going to my moms (since she’s a nurse) and getting my shot. 

I think this will help since I never remember to take my Saphris. If you’re on Saphris this you know what I mean when I say ew! I have to take 4 a day and they’re not pills, they dissolve under your tongue. Idgaf if it’s black cherry or watermelon it taste like ass and I puke every time. It feels like you just swallowed an 8 ball of coke because your tongue throat and face go completely numb for about 30 minutes after taking them. You’re not allowed to drink or eat for 2 hours after taking it, wtf is that shit. 

I’m over Saphris. So bring on the voices for the next 3 months because that’s the soonest my doc could see me. Baby Jesus help me. 

✌🏼️🤘🏼🤘🏼

Advertisements

4 comments

  1. alucardeverlasting · December 1

    Good luck with everything . . . sounds like a big change!! Saphris is one of the “newer” drugs, right? I remember when the FDA approved it and Fanapt . . . .I read a bunch of articles on them and was honestly pretty surprised it was even approved considering the trials were SHIT. Read in the Saphris trial it was tested maybe on 174 people with results no better than Haldol and less effective than Zyprexa 😄 So not surprising to hear it tastes like shit and messes with you. Anyway, rant over, had a lot of chocolate tonight, thoughts going crazy. Good luck! Us in the blogsphere are here for you!

    Liked by 1 person

    • yourenotaloneinthisworld · December 1

      Thank you!!! And yeah Saphris is pure shit, it helped me in the beginning but then I stopped taking it for a while and now when I try to attempt and get back on I’m fucked up

      Liked by 1 person

  2. Tabbi · November 30

    My doctor is considering shots for me, because she says I’m being “non-compliant” with my medication! She’s full of it. I take the crap every day!

    Liked by 1 person

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s